# SDR 2007UALA01912

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 17,924 hours, 7,883 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 SVC EMERGENCY LIGHT TEST FAILED.  EPSU COMM LEFT AND EPSU AFT BATTERY LEFT.  [07-03-07]  REPLACED BATTERY PACK AT 1 3WL. SYSTEM CHECKED NORMAL.
